# SDR SWAA2022030148131

- Difficulty date: December 14, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 21,769 hours, 9,536 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B MAIN FLAP LOWER SURFACE IS DELAMINATED ON O/B END / REPAIRED DELAMINATION DAMAGE ON LOWER SURFACE OF R/H I/B MAIN FLAP IAW 737 SRM 57-53-01-2R-7 AND SRM 51-70-10-2R-4
